Translator Disclaimer
January 2021 A construction of infinitely many solutions to the Strominger system
Teng Fei, Zhijie Huang, Sebastien Picard
Author Affiliations +
J. Differential Geom. 117(1): 23-39 (January 2021). DOI: 10.4310/jdg/1609902016
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.117 • No. 1 • January 2021
Back to Top